Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2001, Issue 536

Issues

Nullstellensatz and Skolem properties for integer-valued polynomials

S. Frisch
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2001.051

About the article

Published Online: 2006-01-23

Published in Print: 2001-07-16


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2001, Issue 536, Pages 31–42, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2001.051.

Export Citation

Comments (0)

Please log in or register to comment.
Log in